# SDR SWAA074869

- Difficulty date: September 30, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 48,528 hours, 42,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  REPAIRED FLAP PER BOEING SB.
